4
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      On the distribution of the Farey sequence with odd denominators

      Preprint
      , ,

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          We prove some asymptotic results on the distribution of h-tuples of consecutive Farey fractions of order Q with odd denominators as \(Q\to \infty\).

          Related collections

          Most cited references4

          • Record: found
          • Abstract: not found
          • Article: not found

          Distribution of Lattice Points Visible from the Origin

            Bookmark
            • Record: found
            • Abstract: not found
            • Article: not found

            The index of a Farey sequence

              Bookmark
              • Record: found
              • Abstract: not found
              • Article: not found

              On consecutive Farey arcs

                Bookmark

                Author and article information

                Journal
                2002-01-07
                2003-12-23
                Article
                math/0201046
                7a264b66-2927-4886-b8cb-89d0a0f1fe07
                History
                Custom metadata
                11B57
                Michigan Math. J. 51 (2003), 557-573
                16 pages, 1 diagram in XY-pic
                math.NT

                Number theory
                Number theory

                Comments

                Comment on this article

                Most referenced authors22